MAUDE Adverse Event Report: CELESTICA ELECTRONICS S PTE LTD BIS; ELECTRODE, CUTANEOUS

CELESTICA ELECTRONICS S PTE LTD BIS; ELECTRODE, CUTANEOUS
Model Number 186-0106
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 02/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the literature, the sensor caused a reversible skin lesion in the patient undergoing surgery.The electrodes were applied, the patient was positioned, and pressure areas were carefully padded and used for monitoring during this uneventful 2.5-hour procedure.After removing the electrodes, well-defined, erythematous markings were observed on the skin, corresponding to the electrode placement sites.These markings were classified as non-blistering, non-urticarial, and blanching; there were no other signs of a systematic allergic reaction.The marks were not typical of allergic contact dermatitis but more likely due to an irritant and the pressure effect of the monitor.A follow-up visit three weeks later revealed the near disappearance of the marks. .
 
Additional Manufacturer Narrative
Contact dermatitis with the bispectral index, ¿ quarto covidien sensor, authors: s.Swami, s.Harte, and k.Fitzgerald, ir med j; february 2024; vol 117; no.2; p921 22nd february, 2024.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
BIS
Common Device Name
ELECTRODE, CUTANEOUS
Manufacturer (Section D)
CELESTICA ELECTRONICS S PTE LTD
no. 6 serangoon north avenue 5
singapore 55491 0
SN  554910
Manufacturer (Section G)
CELESTICA ELECTRONICS S PTE LTD
no. 6 serangoon north avenue 5
singapore 55491 0
SN   554910
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19367215
Report Number2936999-2024-00798
Device Sequence Number12348075
Product Code GXY
UDI-Device Identifier90884521657515
UDI-Public90884521657515
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K143506
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Literature,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/15/2014
Device Model Number186-0106
Device Catalogue Number186-0106
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Initial Report FDA Received Date05/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age15 YR
Patient SexMale